Alert archive / Nevada / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jul 31, 2014, 11:55 AM PDT for Elko County, Nevada. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 31, 2014, 11:55 AM PDT (18:55 UTC)
- Expired
- Jul 31, 2014, 3:00 PM PDT
- In force
- 3 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Elko County, NV
The radar
The Elko radar (KLRX), 160 km from the middle of the area, began a volume at 18:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 31, 12:30 PM PDT | FLASH FLOOD | 14 Se Ruby Valley, NV | WATER AND MUD SEVERAL FEET DEEP ALONG THE SHOULDER OF U.S. ROUTE 93. TIME ESTIMATED. |
| Jul 31, 12:30 PM PDT | FLASH FLOOD | 14 Se Ruby Valley, NV | WATER AND MUD SEVERAL FEET DEEP ALONG THE SHOULDER OF U.S. ROUTE 93. TIME ESTIMATED. NWS SURVEY COMPLETED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Elko, NV (KLKN), launched 12:00Z, 6.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2080 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- -35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
716 WGUS55 KLKN 311855 FFWLKN NVC007-312200- /O.NEW.KLKN.FF.W.0007.140731T1855Z-140731T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 1155 AM PDT THU JUL 31 2014 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL ELKO COUNTY IN NORTHEAST NEVADA... THIS INCLUDES U. S. HIGHWAY 93 SOUTH OF CLOVER VALLEY... * UNTIL 300 PM PDT * AT 1149 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. FLASH FLOODING ALONG U. S. HIGHWAY 93 SOUTH OF CLOVER VALLEY MAY OCCUR AT ANY TIME. LOCATIONS NEAR THE PATH OF INCLUDE...U. S. HIGHWAY 93 SOUTH OF CLOVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 4051 11476 4042 11502 4065 11514 4073 11493 $$ RCM
2 follow-up statements
943 WGUS75 KLKN 312109 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 209 PM PDT THU JUL 31 2014 NVC007-312200- /O.CON.KLKN.FF.W.0007.000000T0000Z-140731T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 209 PM PDT THU JUL 31 2014 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM PDT FOR SOUTH CENTRAL ELKO COUNTY IN THE AREA AROUND RUBY VALLEY...CLOVER VALLEY...AND INCLUDING HIGHWAY 93... AT 206 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE AN AREA OF RAIN IN THE FLASH FLOOD AREA. RUN OFF FROM THE MOUNTAINS WILL ACCUMULATE IN LOW SPOTS AND LIKELY RUN ACROSS THE HIGHWAY AND COLLECT IN LOW SPOTS. IF YOU COME TO A FLOODED OR CLOSED ROAD...TURN AROUND. DON'T DROWN. && LAT...LON 4051 11476 4042 11502 4065 11514 4073 11493 $$ BB
543 WGUS75 KLKN 312152 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 252 PM PDT THU JUL 31 2014 NVC007-312202- /O.EXP.KLKN.FF.W.0007.000000T0000Z-140731T2200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ELKO NV- 252 PM PDT THU JUL 31 2014 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 300 PM PDT FOR SOUTH CENTRAL ELKO COUNTY SOUTH OF CLOVER VALLEY ALONG HIGHWAY 93... RAIN HAS DIMINISHED. SOME RUNOFF WILL STILL OCCUR. BE CAREFUL IN LOW SPOTS...DIRT ROADS...AND PASTURES. && LAT...LON 4051 11476 4042 11502 4065 11514 4073 11493 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:47 AM PDT, 8 hours 8 minutes earlier.
Area forecast discussion, Jul 31, 3:47 AM PDT, 8 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 347 AM PDT THU JUL 31 2014 .SYNOPSIS...MOIST SUBTROPICAL AIR WILL CONTINUE TO PROVIDE THE IMPETUS FOR SCATTERED SHOWERS AND THUNDERSTORMS THIS AFTERNOON. WITH SLOW STORM SPEEDS EXPECTED...LOCALIZED HEAVY RAIN IS A POSSIBILITY. THE ACTIVE PATTERN WILL CONTINUE WITH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON FOR THE NEXT SEVERAL DAYS. && .SHORT TERM...TODAY THROUGH SATURDAY. SITUATION HAS QUIETED DOWN SIGNIFICANTLY FROM EARLIER THIS EVENING. ALTHOUGH DEBRIS CLOUDS ARE STILL PREVALENT...STILL GETTING A LIGHTNING STRIKE OR TWO FROM CELLS POPPING UP IN LANDER/EUREKA AND ELKO COUNTIES. SURFACE DEWPOINTS ARE AGAIN QUITE HIGH THIS MORNING WITH READINGS IN THE MID 40S TO LOW 50S. ALSO...CURRENT PRECIPITABLE WATER VALUES ARE HIGHER IN THE EAST...WITH READINGS IN THE EAST AROUND 0.80 TO 0.90 INCHES PER SUOMINET SITE. WATER VAPOR LOOP THIS MORNING SHOWS A PIECE OF ENERGY IN THE FLOW THAT IS CENTERED AROUND MID-CENTRAL CALIFORNIA. THIS VORT LOBE WILL BE MOVING INTO NORTHERN NEVADA DURING THE AFTERNOON TIMEFRAME TODAY. MAIN ISSUE TODAY WILL BE THE MID TO HIGH LEVEL MOISTURE THAT COULD BLOT OUT THE SUN AT TIMES. CONVECTIVE TEMPERATURES AT LOCATIONS IN THE FORECAST AREA ARE FORECAST TO BE IN THE UPPER 70S TO MID 80S...AND THESE SHOULD BE REACHED. 700-500MB STORM SPEEDS WILL BE VERY SLOW TO NON-EXISTENT AT 5 KNOTS OR LESS. GFS K-INDEX VALUES ARE IN THE 35-40C RANGE. LAPSE RATES ARE GOING TO BE ABOVE 7C/KM WITH LIFTED INDICES BETWEEN -1C AND -3C. FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING AND WILL CONTINUE TO MARCH WITH NO CHANGES. DID LOOK AT ADDING HUMBOLDT COUNTY...BUT THE BEST CHANCES APPEAR TO BE IN CENTRAL AND EASTERN NEVADA. MAIN THREATS WILL BE HEAVY RAIN WITH SOME STORMS...ALONG WITH WIND GUSTS TO 50 MPH AND SMALL HAIL. ACTIVITY IS EXPECTED TO DIMINISH INTO THE EVENING HOURS...WITH ONLY ISOLATED ACTIVITY DURING THE OVERNIGHT. ON FRIDAY...THE ATMOSPHERE IS EXPECTED TO DRY SLIGHTLY...BUT ENOUGH MOISTURE WILL BE AVAILABLE FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. WIND GUSTS TO 50 MPH WILL BE POSSIBLE AS WELL AS BRIEF HEAVY RAIN AS STORM SPEEDS WILL AGAIN BE 0-5 KNOTS. SIMILAR CONDITIONS EXISTS FOR SATURDAY. FOR ALL AFTERNOONS...TEMPERATURES WILL REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR. .LONG TERM...FRIDAY NIGHT THROUGH NEXT WEDNESDAY. MOIST UNSTABLE CONDITIONS TO PERSIST ACROSS THE ENTIRE CWA INTO THE WEEKEND. AMPLIFIED RIDGE AXIS CENTERED OVER THE INTER-MOUNTAIN WEST FRIDAY NIGHT GRADUALLY DRIFTS EASTWARD OVER THE WEEKEND AND EARLY NEXT WEEK...WHICH SHOULD RESULT IN SLIGHTLY DRIER AND MORE STABLE CONDITIONS OVER HUMBOLDT COUNTY. CENTRAL AND EASTERN PORTIONS OF THE CWA HOWEVER REMAIN MOIST AND UNSTABLE ENOUGH FOR CONTINUED AFTERNOON AND EVENING THUNDERSTORMS THROUGH AT LEAST THE MIDDLE OF NEXT WEEK. && .AVIATION...ISOLATED THUNDERSTORM ACTIVITY EARLY THIS MORNING ACROSS NORTHERN AND CENTRAL NEVADA WILL INCREASE LATE THIS MORNING INTO THE AFTERNOON HOURS ACROSS NORTHERN AND CENTRAL NEVADA. IN ADDITION TO LIGHTNING...STORMS ARE EXPECTED TO BRING MODERATE TO HEAVY RAIN SHOWERS...WITH STRONGEST STORMS PRODUCING SMALL HAIL AND WIND GUSTS TO 50 MPH. && .FIRE WEATHER...SUBTROPICAL MOISTURE WILL HELP TO BRING SCATTERED SHOWERS AND THUNDERSTORMS TO THE AREA THIS AFTERNOON. SLOW STORM SPEEDS WILL HELP STORMS TO PUT DOWN MORE RAINFALL. MAIN THREATS CONTINUE TO BE GUSTY OUTFLOW WINDS TO 50 MPH AND LOCALLY HEAVY RAIN. ISOLATED TO LOW END SCATTERED THUNDERSTORMS CAN BE EXPECTED THROUGH THE NEXT SEVERAL DAYS AS THE AIR MASS OVER NORTHERN NEVADA DOES NOT COMPLETELY DRY OUT. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON PDT TODAY THROUGH THIS EVENING FOR NORTHEASTERN NYE COUNTY...NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY...NORTHWESTERN NYE COUNTY... RUBY MOUNTAINS/EAST HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY... SOUTHEASTERN ELKO COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE PINE COUNTY. && 86/96/96/86
In the hours before
Special weather statement, Jul 31, 10:49 AM PDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1049 AM PDT THU JUL 31 2014 NVZ034-038-039-311815- RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-SOUTH CENTRAL ELKO COUNTY NV-SOUTHWEST ELKO COUNTY NV- 1049 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 1115 AM PDT... AT 1044 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RUBY VALLEY. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... RUBY VALLEY... NORTHERN RUBY MOUNTAINS... NEVADA STATE ROUTE 229... && LAT...LON 4065 11536 4087 11536 4084 11508 4066 11508 TIME...MOT...LOC 1749Z 091DEG 1KT 4076 11520 RCM
Special weather statement, Jul 31, 11:20 AM PDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1120 AM PDT THU JUL 31 2014 NVZ035-039-311900- SOUTH CENTRAL ELKO COUNTY NV-WHITE PINE COUNTY NV- 1120 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN WHITE PINE AND SOUTHERN ELKO COUNTIES UNTIL NOON PDT... AT 1116 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16 MILES EAST OF RUBY LAKE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... WEST OF CURRIE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4045 11508 4022 11484 4011 11525 4018 11531 TIME...MOT...LOC 1820Z 233DEG 9KT 4020 11519 JRM
Special weather statement, Jul 31, 11:23 AM PDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1123 AM PDT THU JUL 31 2014 NVZ035-311900- WHITE PINE COUNTY NV- 1123 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE PINE COUNTY UNTIL NOON PDT... AT 1121 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF SHOSHONE. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... US HIGHWAY 93 SOUTH OF MAJORS PLACE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3885 11468 3903 11468 3903 11444 3885 11444 TIME...MOT...LOC 1823Z 090DEG 0KT 3894 11456 RCM
Special weather statement, Jul 31, 11:41 AM PDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1141 AM PDT THU JUL 31 2014 NVZ031-311915- NORTHERN ELKO COUNTY NV- 1141 AM PDT THU JUL 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME WESTERN ELKO COUNTY UNTIL 1215 PM PDT... AT 1139 AM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MIDAS. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... MIDAS... MIDAS MINE... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4136 11681 4122 11666 4118 11686 4125 11694 TIME...MOT...LOC 1841Z 243DEG 2KT 4125 11684 JRM
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 6:00 PM PDT | Special Weather Statement | LKN | 60 min | |
| Jul 30, 6:14 PM PDT | Special Weather Statement | LKN | 61 min | |
| Jul 30, 6:36 PM PDT | Special Weather Statement | LKN | 54 min | |
| Jul 30, 6:42 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 6:48 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 57 min |
| Jul 30, 7:14 PM PDT | Special Weather Statement | LKN | 91 min | |
| Jul 30, 7:33 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 30, 7:44 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 30, 7:54 PM PDT | Special Weather Statement | LKN | 21 min | |
| Jul 30, 8:04 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 56 min |
| Jul 30, 8:25 PM PDT | Flash Flood Warning | LKN | Elko | 4 hr |
| Jul 30, 8:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 34 min |
| Jul 30, 10:04 PM PDT | Special Weather Statement | LKN | 26 min | |
| Jul 31, 2:47 AM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 31, 10:49 AM PDT | Special Weather Statement | LKN | Elko | 26 min |
| Jul 31, 11:00 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:20 AM PDT | Special Weather Statement | LKN | 40 min | |
| Jul 31, 11:23 AM PDT | Special Weather Statement | LKN | 37 min | |
| Jul 31, 11:38 AM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 11:38 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 22 min |
| Jul 31, 11:41 AM PDT | Special Weather Statement | LKN | 34 min | |
| Jul 31, 12:03 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 12:10 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 50 min |
| Jul 31, 12:16 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 12:19 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 12:24 PM PDT | Special Weather Statement | LKN | 51 min | |
| Jul 31, 12:28 PM PDT | Special Weather Statement | LKN | 47 min | |
| Jul 31, 12:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 12:47 PM PDT | Severe Thunderstorm Warning | LKN | White Pine | 28 min |
| Jul 31, 12:56 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
| Jul 31, 1:14 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:16 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 1:30 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Jul 31, 1:41 PM PDT | Special Weather Statement | LKN | 64 min | |
| Jul 31, 1:52 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka | 3 hr |
| Jul 31, 2:09 PM PDT | Flash Flood Warning | LKN | Elko | 3 hr |
| Jul 31, 2:31 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 2:45 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:00 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:04 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 3:07 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 38 min |
| Jul 31, 3:18 PM PDT | Special Weather Statement | LKN | Elko | 27 min |
| Jul 31, 3:32 PM PDT | Areal Flood Advisory | LKN | Elko | 3 hr |
| Jul 31, 4:00 PM PDT | Areal Flood Advisory | LKN | White Pine | 3 hr |
| Jul 31, 4:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 4:14 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 46 min |
| Jul 31, 4:21 PM PDT | Flash Flood Warning | LKN | Elko | 114 min |
| Jul 31, 4:48 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander, White Pine | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.